# SDR HEEA083062

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N4835
- Make and model: Bell 206L-3
- Aircraft serial: 51131
- Aircraft time: 10,632 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101900
- Part serial: 4177
- Condition: Damaged
- Location: Vhf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSCEIVER LOSES PROGRAMMING FREQUENCY OVERNIGHT. REPLACED I112 MEMORY CHIP TO REPAIR.  BENCH CHECK GOOD.
